Items where Author is "Shulman, Victor"

Up a level
Export as [feed] Atom [feed] RSS
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Kissin, Edward and Shulman, Victor (2023) Cohomology and extensions of representations of groups with normal Engel subgroups. European Journal of Mathematics, 9 (84). ISSN 2199-6768

Kissin, Edward, Shulman, Victor and Turovskii, Yuri V. (2022) On transitive operator algebras in real Banach spaces. Journal of Operator Theory. ISSN 1841-7744 (In Press)

Kissin, Edward, Shulman, Victor and Turovskii, Yuri V. (2022) On the theory of topological radicals. Journal of Mathematical Sciences, 263 (6). pp. 805-859. ISSN 1072-3374

Kissin, Edward and Shulman, Victor (2022) On cohomologies and representations of groups with normal Engel subgroups. Eurasian mathematical journal, 13 (2). pp. 70-81. ISSN 2077-9879

This list was generated on Wed May 22 02:10:58 2024 UTC.